# SDR 20000713SH026

- Difficulty date: May 21, 1999
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N411PT
- Make and model: Gulstm 500B
- Aircraft serial: 500B120799
- Engine: Lyc IO540E1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 351385015
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 CYLINDER HOLD-DOWN STUDS, 4 EACH P/N 38-13, 2 EACH P/N 38-13, WERE BROKEN CAUSING OIL LEAKS AND VIBRATION.  OIL LEAK WAS DETECTED ON POST-FLIGHT.  (X)
